Ugh, I'm Fat

When my mom died, I lost about 15 lbs. I wasn't really eating (being nauseous 'round the clock will do that to you). I wasn't really sleeping. My remaining parents were all worried about me. Then, four months later, my Gram died (maternal grandmother). Needless to say, it was devastating.

I regained my appetite but was diagnosed with dysautonomia so closely to my Gram's death, that the medicine I was put on seemed to make me less hungry. My cardiologist put me on midodrine. My gastroenterologist put me on carafate to help my two ulcers (I lovingly named them after the company I work for). The carafate made me so ill that my acid reflux went out of control (more so than it already was). I called up my gastro doc and asked him to put me on something else. He prescribed elavil - which is an anti-depressant that helps reset the nervous system. Within two days it started helping me.

There's one really bad side effect to midodrine and elavil that no one really tells you about: YOU GET FAT! I mean like gain 20lbs in a month kind of fat. It's awful. I hope my Aunt Esther sees this so she can know that I am not fat because I eat pie all the time. In fact, if I eat at all, it's usually healthy food. And I run. And I work out. But I keep gaining weight.

So, this all kinda sucks. First I get to be sick all the time. Then I get to be fat on top of feeling sick.

Lord help me.

Comments

Popular posts from this blog

Trying to Conceive

Visiting Urgent Care with Dysautonomia

Don't Sugar Coat Things